# SDR DL757002160

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 28,469 hours, 13,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING LAYOVER CHK ON 11/03/00, EMERGENCY PATH LIGHTS IN FIRST CLASS ROWS 1 THROUGH 6 SIDE SEATS INOP.  REPLACED E-PATH BATTERY PACK SLED-POWER SUPPLY PER MM.  OPS CHECK NORMAL.
